# SDR 2007FA0001075

- Difficulty date: December 12, 2007
- Submitted: December 12, 2007
- Operation: General aviation
- Aircraft: N3901S
- Make and model: Cessna 172E
- Aircraft serial: 17251101
- Engine: Cont O300*
- System (JASC): 2730 · Elevator Control System
- Part: Adapter
- Part number: 053200135
- Condition: Worn
- Location: Lt Elevator
- Part time: 6,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TORQUE TUBE ARM ADAPTER RIVET HOLES WERE WORN POSSIBLY DUE TO UNSECURED CONTROLS IN GUSTY WINDS.
